# SDR CA110524004

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 540 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 22DEGFRAME
- Condition: Cracked
- Location: Rh Canopy
- Part time: 718 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP CONDUCTED A 3" CRACK ON ONCS RT CANOPY FRAME ATTACHMENT WEB WAS FOUND.  CRACK IS ADJACENT TO THE LOWER RT DOOR ATTACHMENT. MFG WAS CONTACTED AND AN EXISTING FRAME REPAIR WAS PROVIDED. MFG FRAME REPAIR 22 DEG, 130-53-002-08.
